MAUDE Adverse Event Report: ATRICURE, INC. CRYOICE CRYOSPHERE CRYO-ABLATION PROBE

ATRICURE, INC. CRYOICE CRYOSPHERE CRYO-ABLATION PROBE
Model Number CRYOS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cryogenic Burn (4539)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, a patient underwent a pectus repair with cryo nerve block.Tissue near the incision site came in contact with the cryos probe and discolored.Surgeon elected to excise this tissue.The procedure was completed, and there were no additional reported complications with the patient.There was no reported device malfunction, and the adverse event was the result of a procedural complication.
 
Additional Manufacturer Narrative
(b)(4).The cryos device was returned for evaluation and investigation confirmed that the external probe surface was at or below 0 celsius, which could have resulted in the reported skin freeze.

Brand Name
CRYOICE CRYOSPHERE CRYO-ABLATION PROBE
Common Device Name
CRYOICE CRYOSPHERE CRYO-ABLATION PROBE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key16147070
Report Number3011706110-2023-00002
Device Sequence Number5743397
Product Code GXH
UDI-Device Identifier10840143902543
UDI-Public(01)10840143902543(17)250901(10)123352
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182565
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model NumberCRYOS
Device Catalogue NumberA001009
Device Lot Number123352
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown